MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE ORAL 10ML AMBER MDS; CONTAINER, LIQUID MEDICATION, GRADUATED

BECTON DICKINSON SYRINGE ORAL 10ML AMBER MDS; CONTAINER, LIQUID MEDICATION, GRADUATED
Catalog Number 305209
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr 9341129: initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.Patient problem code: f27 ¿ no patient involvement.Device problem code: a2101 - device markings / labelling problem.
 
Event or Problem Description
Rcc received a complaint via email.Email(s) attached.The expiry date is not mentioned on the bag with syringes or on the small bag with caps lot#: 0148085.
 
Additional Manufacturer Narrative
(b)(4) - follow up mdr for correction.Following submission of the initial mdr, it was determined that this complaint is a duplicate of (b)(4) and was not needed.No further action will be taken.
 
Event or Problem Description
This complaint is a duplicate of (b)(4).

Brand Name
SYRINGE ORAL 10ML AMBER MDS
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATED
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MDS DCHU
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18312447
Report Number1213809-2023-01445
Device Sequence Number17838572
Product Code KYW
UDI-Device Identifier50382903052092
UDI-Public(01)50382903052092
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305209
Device Lot Number0148085
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer10/27/2023
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown